Communications in Mathematical Physics

Quaternionic monopoles

Christian Okonek and Andrei Teleman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 2 (1996), 363-388.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287353

Mathematical Reviews number (MathSciNet)
MR1405956

Zentralblatt MATH identifier
0872.58015

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 32L07 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX] 58G10

Citation

Okonek, Christian; Teleman, Andrei. Quaternionic monopoles. Comm. Math. Phys. 180 (1996), no. 2, 363--388. https://projecteuclid.org/euclid.cmp/1104287353


Export citation